Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Reddish discoloration of the legs, dizziness and pain in the back. Have hypertension and thyroid problem

My husband walked into our kitchen tonight in shorts and I immediately noticed both his legs from thigh down were bright red. It looked like he had been in the sun for a week in shorts, however, has not been in shorts in about a year. He was also complaining of dizziness and his back hurting. I am concerned due to his diagnosis of high blood pressure, thyroid disease and recently stage 2 kidney failure. Please give any ideas. We keep getting blown off by our regular physician. YYYY@YYYY
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Only an examination by a dermatologist can positively diagnose the leg problem Everything else is mere guess work...Sun, thyroid or pressure don't seem to fit the description...

Dizziness is vague term - unsteadiness. If there is definite sense of rotation, it is vertigo. If it is from getting up from bed, it may be from postural hypo-tension.. Did you check BP? It can be from anaemia – what is his haemoglobin? Has an ECG been done?
The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - especially in the presence of tinnitus. They have special tests to confirm or exclude the contribution of the ear. If there are no clues, you have to be followed up by a neurologist.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor